# SDR ASAA2018052184701

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 35,663 hours, 10,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78233001, BATTERY PACKS M1870 AND M1872 FAILED A CAPACITY CHECK.  ACFT GROUNDED.  REPLACED THE BATTERY PACKS IAW AMM 33-51-06-960-805, OPS CHECKED GOOD.
